RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 2, Pages 365–370 (Mi tmf1788)  

This article is cited in 1 scientific paper (total in 1 paper)

Evolution of probability measures associated with quantum systems

G. G. Amosova, V. I. Man'kob

a Moscow Institute of Physics and Technology
b P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We derive the evolution equation for probability distributions and characteristic functions of the quantum tomograms associated with the linear and nonlinear evolutions of quantum states.

Keywords: quantum tomograms, evolution equations

DOI: https://doi.org/10.4213/tmf1788

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:2, 306–310

Bibliographic databases:


Citation: G. G. Amosov, V. I. Man'ko, “Evolution of probability measures associated with quantum systems”, TMF, 142:2 (2005), 365–370; Theoret. and Math. Phys., 142:2 (2005), 306–310

Citation in format AMSBIB
\Bibitem{AmoMan05}
\by G.~G.~Amosov, V.~I.~Man'ko
\paper Evolution of probability measures associated with quantum systems
\jour TMF
\yr 2005
\vol 142
\issue 2
\pages 365--370
\mathnet{http://mi.mathnet.ru/tmf1788}
\crossref{https://doi.org/10.4213/tmf1788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141784}
\zmath{https://zbmath.org/?q=an:1178.81142}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142..306A}
\elib{http://elibrary.ru/item.asp?id=9135954}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 2
\pages 306--310
\crossref{https://doi.org/10.1007/s11232-005-0078-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227756500013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1788
  • https://doi.org/10.4213/tmf1788
  • http://mi.mathnet.ru/eng/tmf/v142/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Amosov G.G., Goranskaya D., Traskunov I., “Quantum tomography and Kohn density functional theory”, Journal of Russian Laser Research, 31:3 (2010), 232–238  crossref  mathscinet  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:334
    Full text:156
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020